<< Previous Issue Kyungpook Mathematical Journal (Vol. 56, No. 3) Next Issue >>
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 647—1045
Reconfiguring $k$-colourings of Complete Bipartite Graphs
Marcel Celaya1, Kelly Choo2, Gary MacGillivray2, Karen Seyffarth3
MSC numbers : 05C15, 05C45
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 647—655
Inversion-like and Major-like Statistics of an Ordered Partition of a Multiset
Seung-Il Choi
MSC numbers : 05A17, 05A18, 11P81
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 657—668
Note on Cellular Structure of Edge Colored Partition Algebras
A. Joseph Kennedy1, G. Muniasamy2
MSC numbers : 16S20, 16S50, 16S99
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 669—682
When the Comaximal Graph of a Lattice is Toroidal
Mojgan Afkhami1, Khadijeh Ahmad Javaheri2,  Kazem Khashyarmanesh2
MSC numbers : 05C10, 06A07, 06B10
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 683—714
On Some Modular Equations in the Spirit of Ramanujan
Belakavadi Radhakrishna Srivatsa Kumar
MSC numbers : 11B65, 11F27
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 715—726
Strongly Prime Ideals and Primal Ideals in Posets
Catherine Grace John, Balasubramanian Elavarasan
MSC numbers : 06A06
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 727—735
A Generalization of Formal Local Cohomology Modules
Shahram Rezaei
MSC numbers : 13D45, 13Exx
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 737—743
Effect of Open Packing upon Vertex Removal
Ismail Sahul Hamid, Soundararajan Saravanakumar
MSC numbers : 5C70
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 745—754
On the Invariant of Chen-Kuan for Abelian Varieties
Hyunsuk Moon
MSC numbers : 11F80, 11G05, 11N45
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 755—761
Uniqueness of Entire Functions that Share an Entire Function of Smaller Order with One of Their Linear Differential Polynomials
Xiao-Min Li1, Hong-Xun Yi2
MSC numbers : 30D35, 30D30
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 763—776
Oscillation of Second-Order Nonlinear Forced Functional Dynamic Equations with Damping Term on Time Scales
Hassan Ahmed Agwa, Ahmed Mahmoud  Khodier , Heba Mostaafa Atteya Ahmed
MSC numbers : 34C10, 34K11, 39A10
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 777—789
The Geometry of the Space of Symmetric Bilinear Forms on $\mathbb{R}^2$ with Octagonal Norm
Sung Guen Kim
MSC numbers : 46A22
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 781—791
G-vector-valued Sequence Space Frames
Elnaz Osgooei
MSC numbers : 42C15
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 793—806
$\epsilon$-Compatible Maps and Common Fixed Point Theorems
Subramanian Muralisankar , Karupphia Jeyabal
MSC numbers : 54H25, 47H10
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 807—817
On the Order of Growth of Solutions to Complex Non-homogeneous Linear Differential Equations
Habib Habib1, Benharrat Belaïdi2
MSC numbers : 34M10, 30D35
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 819—829
Complex Dynamic Behaviors of an Impulsively Controlled Predator-prey System with Watt-type Functional Response
Hunki Baek
MSC numbers : 34A37, 34D20, 34H05, 92D25
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 831—844
Hermite-Hadamard-Fejèr Type Inequalities for Harmonically Quasi-convex Functions via Fractional Integrals
Imdat Iscan1, Mehmet Kunt2
MSC numbers : 26A51, 26A33, 26D10
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 845—859
On Left SF-Rings and Strongly Regular Rings
Tikaram Subedi1, Ardeline Mary Buhphang2
MSC numbers : 16D25; 16E50; 16D40
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 861—866
On Certain Subclasses of Starlike p-valent Functions
Hanan Elsayed Darwish, Abd-el Monem Yousof Lashin, Soliman Mohammed Soileh
MSC numbers : 30C45
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 867—876
Szàsz-Kantorovich Type Operators Based on Charlier Polynomials
Arun Kajla, Purshottam Narain Agrawal
MSC numbers : 26A15, 40A35, 41A25, 41A36
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 877—897
On Semi-cubically Hyponormal Weighted Shifts with First Two Equal Weights
Seunghwan Baek1, Il Bong Jung1, George R. Exner2, Chunji Li3
MSC numbers : 47B36, 47B20
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 899—910
$n$th-order $q$-derivatives of Srivastava's General Triple $q$-hypergeometric Series with Respect to Parameters
Vivek Sahai, Ashish Verma
MSC numbers : 33D70, 05A30
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 911—925
Monodromy Maps of Fibered $2$-Bridge Knots as Elements in Automorphism Groups of Free Groups
Hiroshi Goda1, Masaaki Suzuki2
MSC numbers : 57M27, 57M25
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 927—938
A New Type of Helix Constructed by Plane Curves
Jin Ho Choi
MSC numbers : 53A04, 53A17
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 939—949
On Concircular Curvature Tensor with respect to the Semi-symmetric Non-metric Connection in a Kenmotsu Manifold
 Abdul Haseeb
MSC numbers : 53C05, 53D15, 53C25
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 951—964
Contact CR-Warped product Submanifolds in Cosymplectic Manifolds
Mehmet Atçeken
MSC numbers : 53C15, 53C42, 53D15
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 965—977
$\mathcal{Z}$ Tensor on N(k)-Quasi-Einstein Manifolds
Sahanous Mallick, Uday Chand De
MSC numbers : 53C25
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 979—991
Characterizations for Real Hypersurfaces in Complex and Quaternionic Space Forms Related to the Normal Jacobi Operator
Imsoon Jeong, Gyu Jong Kim, Kyoung Nam Kim
MSC numbers : 53C40, 53C15
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 993—1002
A New Kind of Slant Helix in Lorentzian $(n+2)-$ Spaces
Fatma Ates1, Ismail Gok2 and Faik Nejat Ekmekci3
MSC numbers : 14H45, 14H50, 53A04
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 1003—1016
Colourings and the Alexander Polynomial
Camacho1, Francisco Miguel Dionìsio2, Roger Picken3
MSC numbers : 57M27, 57M25
Kyungpook Mathematical Journal 2016 Vol. 56, No. 3, 1017—1045

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd